# SDR RAIA201310230001

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 31,690 hours, 29,254 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE AFTER TAKEOFF.  MAINTENANCE INSPECTED AND SECURED DUCT FROM DUAL HEAT EXCHANGER TO ACM, OPS CHECKED GOOD.
